Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Note on "Myopic Solutions of Markovian Decision Processes and Stochastic Games"

Peter Köchel
Operations Research
Vol. 33, No. 6 (Nov. - Dec., 1985), pp. 1394-1398
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/170646
Page Count: 5
  • Download ($30.00)
  • Cite this Item
A Note on "Myopic Solutions of Markovian Decision Processes and Stochastic Games"
Preview not available

Abstract

The aim of this note is to correct some oversights in a 1981 paper by M. J. Sobel on myopic policies. We show by example that somewhat stronger assumptions than Sobel's must be imposed on a Markovian decision model to ensure the optimality of myopic policies. We offer alternatives for augmenting or altering Sobel's assumptions so that they will be sufficient for myopic policies to be optimal from every initial state.

Page Thumbnails

  • Thumbnail: Page 
1394
    1394
  • Thumbnail: Page 
1395
    1395
  • Thumbnail: Page 
1396
    1396
  • Thumbnail: Page 
1397
    1397
  • Thumbnail: Page 
1398
    1398